# SDR AALA20140108005

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 56,797 hours, 6,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LT & RT OVERHEAD EMERGENCY LIGHTS FAILED BATTERY PACK TEST.  REPLACED POWER SUPPLY M33093.  OPERATIONS CHECKED NORMAL.
